Hello, my name is***** and I have over 20 years of experience as a veterinarian. I understand that Poppy has been taking Trilostane since 2011 after being diagnosed with Cushing's disease.
Although her blood levels looked fine 6 weeks ago something has definitely changed for her if she is vomiting, has diarrhea and is losing weight.
It would be very uncommon for her to be reacting to Trilostane now, usually if they are going to have vomiting and diarrhea they experience those side effects when the medication is first started. And usually if they have side effects we can get them accustomed to the drug by backing off on the dose and using a smaller dose given more frequently (twice daily instead of once a day), and starting at a low dose and slowly increasing it to the level that will control their disease.
It is possible that her dose now is too high if she has lost a significant amount of weight, and that may be contributing to her symptoms, but I believe something else started this cascade of events. She is an older girl and I suspect that she probably has another disease process making her sick now.
Ideally Poppy needs to see her veterinarian for a recheck and more comprehensive blood work.
Please let me know if you have any further questions.